Volume 47, Number 4
Previous Issue Next Issue

Tian Ma & Shouhong Wang

10.4208/jms.v47n4.14.01

J. Math. Study, 47 (2014), pp. 305-378.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF Citation 549 1078 Abstract

Z. Zhou & X. Si

10.4208/jms.v47n4.14.02

J. Math. Study, 47 (2014), pp. 379-387.

Preview Full PDF Citation 106 587 Abstract

Qing-Bo Cai

10.4208/jms.v47n4.14.03

J. Math. Study, 47 (2014), pp. 388-395.

Preview Full PDF Citation 98 569 Abstract

Hui Zhang

10.4208/jms.v47n4.14.04

J. Math. Study, 47 (2014), pp. 396-402.

Preview Full PDF Citation 105 567 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80